| Model Number |
24970A |
| Medical Device Problem Codes |
Computer Software Problem (1112); Display or Visual Feedback Problem (1184); Problem with Software Installation (3013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during deployment of a new mobile programmer application, an attempt was made to update the mobile programmer base after a message was generated indicated that an update was available; however, the mobile programmer application repeatedly exited when the update was attempted.Reboot attempts were performed multiple times and the behavior persisted.Troubleshooting steps were taken to include rebooting the base, removing the base from bluetooth settings, force closing all applications on the host tablet, and pairing the base again through bluetooth.Another update attempt was performed and it failed, a retry was selected, and the update failed again. there was no patient involvement. application version: 4.5.2 host tablet os version: 26.2.1.